# SDR DXTA2019072902688

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 13,468 hours, 8,350 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: D228840001
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - LANDING GEAR WOULD NOT RETRACT. WOW CODES. SEE PHOTO *** CORRECTIVE ACTION *** TROUBLESHOT TO FAULTY SQUAT SWITCH. REMOVED, REPLACED AND RIGGED FAULT SWITCH. OPS CHECKS GOOD.
